# SDR CHQA000528

- Difficulty date: July 20, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N285SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145435
- Aircraft time: 8,640 hours, 6,663 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Filler
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHTS STRIPS ARE MISSING FILLER STRIPS.  INSTALLED FLOOR PROXIMITY FILLER STRIPS IAW AMM 33-50-12.
